BibTeX record: journals/jda/Peleg07

download as .bib file

@article{DBLP:journals/jda/Peleg07,
  author    = {David Peleg},
  title     = {Approximation algorithms for the Label-Cover\({}_{\mbox{MAX}}\) and
               Red-Blue Set Cover problems},
  journal   = {J. Discrete Algorithms},
  year      = {2007},
  volume    = {5},
  number    = {1},
  pages     = {55--64},
  url       = {http://dx.doi.org/10.1016/j.jda.2006.03.008},
  doi       = {10.1016/j.jda.2006.03.008},
  timestamp = {Thu, 02 Oct 2014 05:08:34 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jda/Peleg07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}